# SDR DALA2023031702036

- Difficulty date: March 15, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 70,266 hours, 26,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6717 EMERGENCY EXIT SIGNS INOPERATIVE / LOCATIONS:605 / COVER BELOW EXIT SIGN FALLING OFF. CORRECTIVE ACTION: RESECURED SIGN COVER, EMERGENCY EXIT SIGN OPERATES NORMALLY AS PER B757 AMM 33-51. (2672768)
